標題: Optical solitons in a dispersion-flattened fiber with linear and quadratic intensity-dependent refractive-index changes
作者: Chen, CF
Chi, S
光電工程學系
Department of Photonics
公開日期: 1-Aug-1998
摘要: Optical-soliton propagation in a dispersion-flattened fiber is investigated, of which third-order dispersion is nil and fourth-order dispersion exists with linear and quadratic intensity-dependent refractive-index changes. For four possible sign combinations of the second-order dispersion and the Kerr-effect terms, we found that there are two types of bright-soliton solutions and two types of dark-soliton solutions. The magnitude of the fourth-order dispersion parameter is related to the quadratic intensity-dependent nonlinearity coefficient, and their signs are opposite. The peak power and the period of the soliton are determined by the magnitude of the fourth-order dispersion parameter. We numerically show that the bright-soliton solution in anomalous second-order dispersion and the positive Kerr coefficient regime is stable and becomes quasi stable when the Raman effect is considered. (C) 1998 Optical Society of America [S0740-3224(98)01308-3] OCIS codes: 060.4370, 060.5530.
URI: http://hdl.handle.net/11536/32479
ISSN: 0740-3224
期刊: JOURNAL OF THE OPTICAL SOCIETY OF AMERICA B-OPTICAL PHYSICS
Volume: 15
Issue: 8
起始頁: 2210
結束頁: 2215
Appears in Collections:Articles


Files in This Item:

  1. 000075268100003.pdf